Skip to Main content Skip to Navigation
Journal articles

On a waveguide with an infinite number of small windows

Abstract : We consider a waveguide modeled by the Laplacian in a straight planar strip with the Dirichlet condition on the upper boundary, while on the lower one we impose periodically alternating boundary conditions with a small period. We study the case when the homogenization leads us to the Neumann boundary condition on the lower boundary. We establish the uniform resolvent convergence and provide the estimates for the rate of convergence. We construct the two-terms asymptotics for the first band functions of the perturbed operator and also the complete two-parametric asymptotic expansion for the bottom of its spectrum.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-01283615
Contributor : Renata BUNOIU Connect in order to contact the contributor
Submitted on : Saturday, March 5, 2016 - 7:14:39 PM
Last modification on : Friday, November 26, 2021 - 6:00:09 PM

Identifiers

Collections

Citation

Denis Borisov, Renata Bunoiu, Giuseppe Cardone. On a waveguide with an infinite number of small windows. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2011, 349 (1-2), pp.53-56. ⟨10.1016/j.crma.2010.11.029⟩. ⟨hal-01283615⟩

Share

Metrics

Record views

42